# SDR 99ZZZX2405

- Difficulty date: May 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6076L
- Make and model: Piper PA60600
- Aircraft serial: 600713796122
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 450590001
- Condition: Failed
- Location: Nlg
- Stage of operation: LD
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CLT - NOSE GEAR COLLAPSED ON LANDING.  NOSE GEAR RETRACT CYLINDER NOT LETTING NOSE GEAR COME DOWN AND LOCK.  REMOVED AND REPLACED NOSE GEAR ACTUATOR.  OPS CHECK GOOD.  INSTALLED SERVICEABLE GEARS AND FERRIED TO CMH.
